# SDR DL757952123

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N645DL
- Make and model: Boeing 757232
- Aircraft serial: 24216
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 273N20873
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, EICAS PROBE HEAT ADVISORY DISPLAYED.  EICAS STATUS NOSE A/G DISAGREE.  UNABLE TO RAISE GEAR.  RETURNED DFW.  FOUND LEFT  TRUCK SHUTTLE VALVE FAULTY.  REPLACED VALVE, SWUNG GEAR RETURNED TO SERVICE.
